EconPapers    
Economics at your fingertips  
 

Random Iterates of Monotone Maps

Rabi Bhattacharya and Mukul Majumdar
Additional contact information
Rabi Bhattacharya: University of Arizona
Mukul Majumdar: Cornell University

Working Papers from Cornell University, Center for Analytic Economics

Abstract: In this paper we prove the existence, uniqueness and stability of the invariant distribution of a random dynamical system in which the admissible family of laws of motion consists of monotone maps from a closed subset of a finite dimensional Euclidean space into itself.

Date: 2008-12
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://cae.economics.cornell.edu/08-08.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecl:corcae:08-08

Access Statistics for this paper

More papers in Working Papers from Cornell University, Center for Analytic Economics Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2024-02-24
Handle: RePEc:ecl:corcae:08-08